# SDR SROM200500011

- Difficulty date: July 29, 2005
- Submitted: August 8, 2005
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 35,678 hours, 34,650 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta910,Str16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 24 MONTH INSPECTION FOUND GOUGE IN SKIN AT STA 910, STR 16 TO BE OUT OF LIMITS DUE TO SKIN THICKNESS AFTER BLENDING.  REPAIRED GOUGE IN SKIN AT STA 910, STR 16 IAW B737 SRM 53-30-3  FIG. 18.
